# SDR HAIHEEA9497

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector Assy
- Part number: 212061201012
- Condition: Cracked
- Location: Rt Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE EJECTOR MOUNT FITTING INSTALLED TOO HIGH.  AFT END OF DUCT TOO LARGE (11 1/2"  TALL) SENT TO ALPINE AEROTECH LTD. FOR INSPECTION AND REPAIR.
